Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuous-trace groupoid crossed products


Authors: Igor Fulman, Paul S. Muhly and Dana P. Williams
Journal: Proc. Amer. Math. Soc. 132 (2004), 707-717
MSC (2000): Primary 46L35, 46L55
Published electronically: October 15, 2003
MathSciNet review: 2019947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a second countable, locally compact groupoid with Haar system, and let $\mathcal{A}$ be a bundle of $C^{\ast}$-algebras defined over the unit space of $G$ on which $G$ acts continuously. We determine conditions under which the associated crossed product $C^{\ast}(G;\mathcal{A})$is a continuous trace $C^{\ast}$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L35, 46L55

Retrieve articles in all journals with MSC (2000): 46L35, 46L55


Additional Information

Igor Fulman
Affiliation: Department of Mathematics, Arizona State University, Tempe, Arizona 85287-1804
Email: ifulman@math.la.asu.edu

Paul S. Muhly
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242
Email: muhly@math.uiowa.edu

Dana P. Williams
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755-3551
Email: dana.williams@dartmouth.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07158-2
PII: S 0002-9939(03)07158-2
Received by editor(s): June 14, 2002
Published electronically: October 15, 2003
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society